Sudafed® Sinus Max Strength Capsules 16 Capsules

Sudafed® Sinus Max Strength Capsules 16 Capsules

SKU: 3574661186962 Categories: , ,

Description

Details

Brand

Sudafed®

Features

Relieves sinus pressure, pain and tension, Unblocks your sinuses and nose

Unit Type

Capsules

Ingredients

Each Capsule contains: Paracetamol 500 mg, Caffeine 25 mg and Phenylephrine Hydrochloride 6.1 mg, See leaflet for further information

For allergens, see ingredients in bold

Company Name

Wrafton Laboratories Ltd. / McNeil Products Ltd

Manufacturers Address

Marketing Authorisation holder:
Wrafton Laboratories Ltd.,
Braunton,
Devon,
EX33 2DL,
UK.

Preparation and Usage

Please read the enclosed leaflet carefully before use.

How to take? For oral use.
Swallow whole with water. Do not chew.
Adults, the elderly and children aged 16 years and over:
Two capsules every 4 to 6 hours, as required.
Do not take more than 8 capsules (4 doses) in any 24 hours period. Leave at least 4 to 6 hours between doses.
Do not give to children under 16 years.
Do not take for more than 3 days unless advised by your doctor.

Storage

Do not store above 25°C.

Return To

Wrafton Laboratories Ltd.,
Braunton,
Devon,
EX33 2DL,
UK.

McNeil Products Ltd,
Maidenhead,
Berkshire,
SL6 3UG,
UK.

Safety Warning

Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.

CONTAINS PARACETAMOL: Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Do not use the capsules after the date shown on the pack.

Keep out of the sight and reach of children.

Distributor Address

McNeil Products Ltd,
Maidenhead,
Berkshire,
SL6 3UG,
UK.

Company Address

Wrafton Laboratories Ltd.,
Braunton,
Devon,
EX33 2DL,
UK.

McNeil Products Ltd,
Maidenhead,
Berkshire,
SL6 3UG,
UK.

Trademark Information

Sudafed is a registered trade mark.

Storage Type

Ambient Type

Pack Type

Box Type

Standardised Brand

Sudafed Brand

New Product Development

Final Product – Not NPD New Product Development

Reviews

There are no reviews yet.

Be the first to review “Sudafed® Sinus Max Strength Capsules 16 Capsules”

Your email address will not be published. Required fields are marked *